MAUDE Adverse Event Report: ASO AMERICAS, S. DE R. L. DE C. V. KROGER; ADVANCED ANTIBACTERIAL PLASTIC BANDAGES ALL ONE SIZE

ASO AMERICAS, S. DE R. L. DE C. V. KROGER; ADVANCED ANTIBACTERIAL PLASTIC BANDAGES ALL ONE SIZE
Model Number UPC#041260384097
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 08/06/2025, returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
According to the initial report received by aso on june 25, 2025, the consumer states that the bandages caused her two sores.On the completed cir received by aso on july 29, 2025, the consumer states that she used the bandages to cover a sore on the inside of her right ankle to protect it.After one day, she removed the bandage, and her skin came off with the bandage.Consumer stated that the issue was with the tape area and that the symptoms did not correct after she stopped using the product.Consumer informed that sore is not healing and she has been treated weekly by hca healthone wound care.

Brand Name
KROGER
Common Device Name
ADVANCED ANTIBACTERIAL PLASTIC BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO AMERICAS, S. DE R. L. DE C. V.
centro industrial juarez
rio michigan, 9730
juarez, chihuahua 32648
MX  32648
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key22772203
Report Number1038758-2025-00018
Device Sequence Number9449883
Product Code KGX
UDI-Device Identifier00041260384097
UDI-Public00041260384097
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/05/2023
Device Model NumberUPC#041260384097
Device Lot Number00090021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale